# SDR AWXA200500870

- Difficulty date: July 8, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 54,895 hours, 38,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300510
- Part serial: NSN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK, DISCOVERED BULKHEAD AT BS 178, CENTER WEB, CRACKED 1.1 INCHES IN LENGTH AT BL 6.5R, WL 201.  MAINTENANCE REMOVED DAMAGED SECTION OF WEB, LOCATED AT BS 178, BL 6.5R, WL 201, IAW BOEING 737-300 SRM 53-10-08-2 FIG 212.  FABRICATED THREE FILLERS, DOUBLER AND STIFFENER IAW BOEING 737-300 SRM 53-10-08-2 FIGURES 1 AND 209.  MAINTENANCE INSTALLED FABRICATED REPAIR PARTS AT BS 178 BULKHEAD, BL 6.5R, WL 201 IAW BOEING 737-300 SRM 53-10-08-2 FIG 209.
